JournalsrsmupVol. 123pp. 211–231

GAGA for DQ-Algebroid

  • Hou-Yi Chen

    National Taiwan University, Taipei, Taiwan
GAGA for DQ-Algebroid cover
Download PDF

Abstract

Let X be a smooth complex projective variety with associated compact manifold _X_an. If A__X is a DQ-algbroid on X, then there is an induced DQ-algebroid A__Xan on _X_an. We show that the natural functor from the derived category of bounded complexes of A__X-modules with coherent cohomologies to the derived category of bounded complexes of A__Xan-modules with coherent cohomologies is an equivalence.

Cite this article

Hou-Yi Chen, GAGA for DQ-Algebroid. Rend. Sem. Mat. Univ. Padova 123 (2010), pp. 211–231

DOI 10.4171/RSMUP/123-11